# SDR CA101109016

- Difficulty date: November 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Aircraft time: 6,497 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 54510083
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITTING CORROSION INSIDE CIRCUMFERENCE OF NOSE GEAR ASSEMBLY DUE TO GALVANIC REACTION WITH DISSIMILAR METALS - SEE ATTACHMENTS.
